Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 71, NWS Melbourne, FL

May 30, 2025Brevard County, Orange County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 30, 2025, 4:35 PM EDT for Brevard County, Orange County, Florida. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2025, 4:35 PM EDT (20:35 UTC)
Expired
May 30, 2025, 5:03 PM EDT
In force
28 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brevard County, FL, Orange County, FL

The radar

The Melbourne radar (KMLB), 47 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:00 PM EDTTSTM WND GST 455 Ssw Kennedy Space Cen, FLUSSF wind sensor on tower 805 measured a peak wind gust of 45MPH/39KT from the west at 5:00 PM. Sensor elevation is 54 feet.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2025-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2025-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

283 
WUUS52 KMLB 302035
SVRMLB
FLC009-095-302115-
/O.NEW.KMLB.SV.W.0071.250530T2035Z-250530T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
435 PM EDT Fri May 30 2025

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northern Brevard County in east central Florida...
  Southeastern Orange County in east central Florida...

* Until 515 PM EDT.

* At 435 PM EDT, a severe thunderstorm was located over Christmas,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Titusville, Cocoa, Cape Canaveral, Wedgefield, and Port Saint John.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2839 8056 2838 8056 2840 8109 2859 8111
      2861 8099 2861 8097 2862 8096 2869 8061
      2860 8054 2846 8049
TIME...MOT...LOC 2035Z 269DEG 32KT 2850 8097 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Weitlich
3 follow-up statements
452 
WWUS52 KMLB 302049
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
449 PM EDT Fri May 30 2025

FLC009-095-302115-
/O.CON.KMLB.SV.W.0071.000000T0000Z-250530T2115Z/
Brevard FL-Orange FL-
449 PM EDT Fri May 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHERN BREVARD AND SOUTHEASTERN ORANGE COUNTIES...

At 449 PM EDT, a severe thunderstorm was located near Titusville
Airport, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Titusville, Cocoa, Cape Canaveral, Port Saint John, and Christmas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2839 8056 2838 8056 2840 8099 2860 8101
      2861 8097 2862 8096 2869 8061 2860 8054
      2846 8049
TIME...MOT...LOC 2049Z 268DEG 31KT 2850 8085 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Weitlich
025 
WWUS52 KMLB 302056
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
456 PM EDT Fri May 30 2025

FLC095-302105-
/O.CAN.KMLB.SV.W.0071.000000T0000Z-250530T2115Z/
Orange FL-
456 PM EDT Fri May 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ORANGE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2839 8056 2838 8056 2840 8088 2846 8090
      2847 8089 2847 8087 2849 8088 2850 8088
      2853 8094 2856 8093 2860 8095 2861 8094
      2869 8061 2860 8054 2846 8049
TIME...MOT...LOC 2055Z 269DEG 32KT 2850 8078 

$$

FLC009-302115-
/O.CON.KMLB.SV.W.0071.000000T0000Z-250530T2115Z/
Brevard FL-
456 PM EDT Fri May 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHERN BREVARD COUNTY...

At 455 PM EDT, a severe thunderstorm was located over Titusville
Airport, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Titusville, Cocoa, Cape Canaveral, Port Saint John, and Titusville
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2839 8056 2838 8056 2840 8088 2846 8090
      2847 8089 2847 8087 2849 8088 2850 8088
      2853 8094 2856 8093 2860 8095 2861 8094
      2869 8061 2860 8054 2846 8049
TIME...MOT...LOC 2055Z 269DEG 32KT 2850 8078 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Weitlich
789 
WWUS52 KMLB 302103
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
503 PM EDT Fri May 30 2025

FLC009-302113-
/O.CAN.KMLB.SV.W.0071.000000T0000Z-250530T2115Z/
Brevard FL-
503 PM EDT Fri May 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BREVARD COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 2839 8056 2838 8056 2840 8088 2846 8090
      2847 8089 2847 8087 2849 8088 2850 8088
      2853 8094 2856 8093 2860 8095 2861 8094
      2869 8061 2860 8054 2846 8049
TIME...MOT...LOC 2101Z 269DEG 32KT 2850 8069 

$$

Weitlich

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:03 PM EDT, 32 minutes earlier. Its key messages:

  • Issued at 358 PM EDT Fri May 30 2025
  • Periodic showers and lightning storms (60-70% coverage) continue through Saturday as a late-season cold front advances into Florida. Today carries a Marginal Risk of severe gusts (60+ mph), small hail, and brief urban flooding from stronger storms.
  • The front stalls over South Florida by Sunday, limiting rain and storm chances mainly to the Treasure Coast and southern Space Coast to close out the weekend.
  • Seasonably warm to hot conditions persist into next week, with a brief drop in humidity across the I-4 corridor late this weekend as drier air filters in behind the front.
Area forecast discussion, May 30, 4:03 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
403 PM EDT Fri May 30 2025

...New KEY MESSAGES, DISCUSSION, MARINE...

.KEY MESSAGES...
Issued at 358 PM EDT Fri May 30 2025

- Periodic showers and lightning storms (60-70% coverage)
  continue through Saturday as a late-season cold front advances
  into Florida. Today carries a Marginal Risk of severe gusts (60+
  mph), small hail, and brief urban flooding from stronger
  storms.

- The front stalls over South Florida by Sunday, limiting rain and
  storm chances mainly to the Treasure Coast and southern Space
  Coast to close out the weekend.

- Seasonably warm to hot conditions persist into next week, with a
  brief drop in humidity across the I-4 corridor late this weekend
  as drier air filters in behind the front.

&&

.DISCUSSION...
Issued at 358 PM EDT Fri May 30 2025

Today-Tonight... Upper level ridging over the Florida peninsula will
continue to weaken and break down as a trough across the Ohio Valley
and the Great Lakes deepens. A weak disturbance aloft will continue
to  pass to our north through the day, with abundant moisture across
east central Florida. Forecast soundings shows plenty of instability
(MUCAPE 1300-2000 J/kg), adequate shear (20-60 KT of sfc-1km shear),
decent DCAPE of 800-900 J/kg) and fairly cool temperatures aloft (-7
to -8C at 500 mb) this afternoon. This will support a medium to high
(50-70 percent) chance of rain and storms through this evening.
Storm motion will be to the east-southeast at 15-25 mph. The Storm
Prediction Center (SPC) has outlined most of east central Florida in
a Marginal Risk (threat level 1 of 5) for severe weather today,
mainly for wind gusts. The main storm threats for today will be
gusty winds of 40-55mph, with a less than 15 percent chance of 60
mph wind gusts, frequent lightning strikes, coin sized hail, and
locally heavy rainfall of 1-3". Rain and storm activity will
decrease into late evening, with a lull in convection for much of
tonight. However, another round of showers and storms are expected
late tonight into early Saturday morning across our northern
portions as the cold front approaches the local area. Outside of
convection, hot temperatures are forecast to continue today, with
afternoon highs in the upper 80s to low 90s and peak heat indices
of 97-102F. Overnight lows will be in the low to mid 70s.

Saturday-Sunday... The upper level trough will continue to dig into
the Northeast US. At the surface, the aforementioned cold front will
shift southward across east central Florida through the day on
Saturday, starting across the north and moving southward, before
stalling across central/south Florida on Sunday. Locally, the
moisture gradient looks to tighten along the boundary with moist
tropical (mT) air persisting along and south of the front, and much
drier continental (cP) air filters across its north into late
weekend. Ensemble suites differ in how far south the tropical
moisture will be pushed by late Sunday and into early next week.
West to southwest winds will prevail, with winds backing south to
south-southeast along the coast on Sunday afternoon as east coast
sea breeze forms and pushes onshore. Wind speeds will be around 10
mph on Saturday before decreasing slightly to 5-10 mph on Sunday.
Afternoon highs will be in the mid to upper 80s on Saturday, and
upper 80s to low 90s on Sunday.

Coverage of showers and storms look to increase on Saturday as
moisture out ahead of the cold front increases. Scattered to
numerous showers and lightning storms will continue through the day
with a medium to high (30-70 percent) chance of rain and lightning
storms, starting across the north in the morning and progressing
southward through the day. Hi-res guidance shows a broken band of
showers and lightning storms storms arriving over the I-4 corridor
early Saturday morning, which will continue to push southward
through the day. Coverage of convection will decrease slightly on
Sunday, with a low to medium (20-60 percent) chance of rain and
storms Sunday afternoon, mainly from northern Brevard to southern
Lake counties southward. Some storms may be strong to marginally
severe on Saturday, with the Storm Prediction Center (SPC) outlining
portions of east central Florida in a Marginal risk (threat level 1
of 5) for severe weather, mainly from Brevard to southern Lake
county southward. Forecast soundings supports this with sufficient
instability (MUCAPE ranging from 1100-1500 J/kg), decent shear (30-
70 KT on SFC-1km Shear), cooler temperatures aloft (-8 to -9 C at
500mb), and adequate low level moisture (PW values 1.5-1.9"). Main
storm threats on Saturday will be wind gusts of 40-55 mph, with less
than 15 percent chance of wind gusts of 60+ mph, coin-sized hail,
frequent lightning and locally heavy rainfall of 1-3".

Monday-Thursday... Mid to upper level trough will lift northeast off
the New England coast into early next week. Upper level ridge builds
across the Florida peninsula from the south late next week. At the
surface, high pressure centered over the Atlantic will build across
the Florida peninsula behind the front into mid week. The cold front
that was stalled over central Florida late weekend, looks to lift
northward into early next week before washing out over North
Florida. Locally, east to southeast winds will dominate through mid
week with speeds 5-10 mph. The east coast sea breeze is forecast to
form each day and push inland. Moisture will increase across the
local area through the week. While there is some uncertainty in the
models with rain chances, have maintained a low to medium (20-50
percent) chance of rain and storms each afternoon. Seasonably warm
to hot temperatures prevail through mid week, with afternoon highs
in the upper 80s to low 90s.

&&

.MARINE...
Issued at 358 PM EDT Fri May 30 2025

Today-Tuesday...(Modified Previous Discussion) Surface high pressure
slowly settles south of the local waters as a cold front approaches
from the north over the next 24 hours. Late tonight and early
Saturday, south to southwest winds freshen ahead of the cold
front. Scattered to numerous showers and lightning storms moving
from west to east persist in the forecast through Saturday. The
front is forecast to stall near the Treasure Coast early Sunday
before dissipating early next week as high pressure builds over
the Southeast U.S.

S to SW winds 10-15 KT today, increasing to 15-20 KT in the offshore
waters overnight with cautionary headlines required. Winds
slacken quickly on Saturday and Sunday, slowly turning from W to S
around 10 KT. Seas 2-4 FT through Saturday (up to 5 FT well
offshore north of Cape Canaveral tonight). By Sunday, seas subside
to 1-2 FT.

&&

.AVIATION...
(18Z TAFs)
Issued at 146 PM EDT Fri May 30 2025

Messy flying conditions from the TAF period. A disturbance aloft
has been kicking up ISO-SCT SHRA/TSRA across Central Florida this
afternoon, which is expected to continue into the evening. Hi-
res guidance not much help with timing, location, or coverage of
convection today, so TAFs have generous use of VCTS and TEMPOs
have been added/removed based on short-term trends. Expect a lull
tonight between daytime convection and a front early Saturday
morning. A little higher confidence in timing of the front,
impacting ECFL terminals progressively southward with a line of
SHRA/TSRA between 09Z-16Z. Chances for SHRA/TSRA then continue
into the afternoon with the usual daytime convection.

&&

.FIRE WEATHER...
Issued at 220 AM EDT Fri May 30 2025

Scattered lightning storms persist through Saturday, with lower
coverage limited to the Treasure Coast and Lake Okeechobee regions
on Sunday. However, drier air surges into the northern part of East
Central Florida by Sunday, with min RH readings from 35-40% behind a
late-season cold front generally northwest of I-4. Moisture values
will slowly increase over the northern portions of the district,
above any thresholds, next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  87  67  89 /  50  40   0  10
MCO  74  87  69  90 /  40  60  10  20
MLB  73  87  70  88 /  40  70  20  30
VRB  73  87  69  88 /  40  70  30  40
LEE  73  87  69  90 /  50  40   0  10
SFB  74  88  69  91 /  50  50   0  10
ORL  74  87  71  90 /  40  50  10  20
FPR  72  87  69  88 /  40  70  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Watson
AVIATION...Haley

In the hours before

Local storm report, May 30, 12:44 PM EDT, 3 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1244 PM EDT Fri May 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     Tstm Wnd Gst     1 NNE Kennedy Space Cen 28.60N 80.64W
05/30/2025  M40 MPH          Brevard            FL   Other Federal

            USSF wind sensor on tower 311 measured a
            peak wind gust of 40MPH/35KT from the
            southwest at 11:55 AM. Sensor elevation is
            54 feet.

&&

REH
Special weather statement, May 30, 3:01 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Melbourne FL
301 PM EDT Fri May 30 2025

FLZ041-044>046-301930-
Northern Lake County FL-Orange FL-Seminole FL-Inland Volusia FL-
301 PM EDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN SEMINOLE...EAST CENTRAL
LAKE...NORTHWESTERN ORANGE AND SOUTHWESTERN VOLUSIA COUNTIES THROUGH
330 PM EDT...

At 301 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wekiwa Springs State Park, or near Apopka, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Deltona, Sanford, Apopka, Altamonte Springs, and Oviedo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.

&&

LAT...LON 2866 8159 2881 8157 2892 8121 2857 8123
TIME...MOT...LOC 1901Z 268DEG 21KT 2873 8145

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, May 30, 3:40 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Melbourne FL
340 PM EDT Fri May 30 2025

FLZ045-053-302015-
Osceola FL-Orange FL-
340 PM EDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL ORANGE AND NORTH
CENTRAL OSCEOLA COUNTIES THROUGH 415 PM EDT...

At 339 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kissimmee, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Wedgefield, and West Lake Toho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2819 8145 2837 8150 2848 8108 2820 8106
TIME...MOT...LOC 1939Z 258DEG 32KT 2830 8140

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Weitlich
Local storm report, May 30, 3:45 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
345 PM EDT Fri May 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Tstm Wnd Gst     4 ESE Kennedy Space Cen 28.57N 80.59W
05/30/2025  M41 MPH          Brevard            FL   Other Federal

            USSF wind sensor on tower 110 measured a
            peak wind gust of 41MPH/36KT from the
            southwest at 3:00 PM. Sensor elevation is 54
            feet.

&&

DKW
Local storm report, May 30, 4:07 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
407 PM EDT Fri May 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Tstm Wnd Gst     1 ENE Orlando Internati 28.43N 81.31W
05/30/2025  M63 MPH          Orange             FL   ASOS

            The ASOS at the Orlando International
            Airport measured a wind gust of 63MPH/55KTS
            from the south-southwest.

&&

REH
Special weather statement, May 30, 4:26 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
426 PM EDT Fri May 30 2025

FLZ045-053-247-347-447-547-647-302100-
Osceola FL-Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-Inland Northern Brevard FL-
426 PM EDT Fri May 30 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BREVARD...
SOUTHEASTERN ORANGE AND NORTHEASTERN OSCEOLA COUNTIES THROUGH 500 PM
EDT...

At 426 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wedgefield to near Narcoossee to 8 miles
southeast of West Lake Toho. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Titusville, Rockledge, Cocoa, Wedgefield, and Avalon Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2825 8126 2858 8119 2861 8071 2826 8072
      2800 8096 2803 8137 2804 8136 2807 8137
      2807 8135 2808 8135 2807 8142 2805 8143
      2804 8143 2804 8145
TIME...MOT...LOC 2026Z 268DEG 33KT 2851 8106 2825 8120 2810 8134

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Weitlich

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:02 PM EDTSpecial Weather StatementMLBBrevard28 min
May 29, 8:15 PM EDTSpecial Marine WarningMLB60 min
May 30, 11:44 AM EDTSpecial Marine WarningMLB61 min
May 30, 12:11 PM EDTSpecial Marine WarningMLB64 min
May 30, 3:01 PM EDTSpecial Weather StatementMLBOrange29 min
May 30, 3:40 PM EDTSpecial Weather StatementMLBOrange35 min
May 30, 3:52 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola38 min
May 30, 4:02 PM EDTSpecial Marine WarningMLB118 min
May 30, 4:26 PM EDTSpecial Weather StatementMLBOsceola34 min
May 30, 5:04 PM EDTSpecial Weather StatementMLBBrevard26 min
May 30, 5:46 PM EDTSpecial Weather StatementMLBOrange29 min
May 30, 5:54 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola22 min
May 30, 6:16 PM EDTSpecial Weather StatementMLBOrange, Osceola29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.